# SDR 97ZZZX4895

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30314
- Engine: Lyc T5317A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Lockcup
- Part number: 103019501
- Condition: Cracked
- Location: Output Gearbox
- Component: 103035012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING DISASSEMBLY OF ENGINE FOR METAL CONTAMINATION, DISCOVERED 2 EACH OF THE LOCKCUPS HAD FAILED.  CUPS CRACKED AND SPLIT AT THE LOCKING TANGS WHICH ENGAGE THE PLANETARY GEARSHAFTS.  THE RETAINING NUTS WHICH THE LOCKCUPS RETAIN, REMAINED IN PLACE AND THE PIECES OF THE LOCKCUPS WERE FOUND IN THE SCAVENGE SCREEN OF THE ACCESSORY DRIVE GEARBOX AND LAYING IN THE OUTPUT REDUCTION GEARBOX.
